MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US APEX HOLE ELIM TPD HEX DRIVER; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS INC US APEX HOLE ELIM TPD HEX DRIVER; HIP INSTRUMENT/TRIAL
Catalog Number 234601000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the spd found a screwdriver broken after the case.There was no surgery time or patient affected.It was also reported that the replacement screwdriver was found to be stripped.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).The reported observation could not be confirmed.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
APEX HOLE ELIM TPD HEX DRIVER
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7047992
Report Number1818910-2017-29491
Device Sequence Number19249756
Product Code HXX
UDI-Device Identifier10603295119715
UDI-Public10603295119715
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number234601000
Device Lot NumberAG0904
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2018
Initial Date Received by Manufacturer 10/25/2017
Supplement Date Received by Manufacturer10/23/2018
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1